Hi, was prescribed Baclofen for the muscle spasms in my legs. I am wondering though, on some of the MS literature that I have read, it says not to take it if you have constipation issues. Does or has anyone else been prescribed this with constipation problems, and if so, what happened,? did it worsen, or stay the same, I debating about starting it, but haven't yet filled the prescription, wanted to chat with you folks first.....
Dr. is not to forth right with information, so, I don't ask much cause it always seems to be a problem with her.
Hope you are all having a good , sunny day,
I took Baclofen. I was having bladder and bowel incontinence before I started it. Not long after starting it, the Baclofen did cause my bladder and bowels to seize up a little. Everyone's body is different and it may not cause these problems with you. I'm no longer on the Baclofen
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.